# SDR CALA0100483

- Difficulty date: May 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 46,481 hours, 22,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS IN FORWARD LOWER SILL PLATE WEB AT AFT BAGGAGE BIN DOOR JAMB AREA.  THE SILL PLATE WEB WAS REMOVED AND REPLACED IAW SRM 51-30-0.
